# SDR USAA980430

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 927
- Part time: 42,998 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-6 CHECK VISUAL INSPECTION, FOUND A 3.5 INCH CRACK IN FUSELAGE SKIN RIGHT AFT FUSELAGE STATION 927 AND STRINGER 22R.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (M)
